CureZone   Log On   Join
Re: ANY reason not to taken Nystatin?
 
carolynmil Views: 18,380
Published: 9 years ago
 
This is a reply to # 1,708,671

Re: ANY reason not to taken Nystatin?


I didn't / don't have any problems with burning stomach. Of course, I do have some GI distress but I think that is directly related to the Candida and IBS. Go ahead and take the Nystatin, then evaluate how it works for your body. We are all different, and you might find that it is a part of the protocol that you can use.

Cheers,
Carolyn
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.078 sec, (1)